Alert archive / Florida / Tornado Warnings in 2019
Tornado Warning 19, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Dec 14, 2019, 3:43 AM EST for Alachua County, Marion County, Putnam County, Florida. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2019, 3:43 AM EST (08:43 UTC)
- Expired
- Dec 14, 2019, 4:15 AM EST
- In force
- 32 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Alachua County, FL, Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 114 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 3:46 AM EST | TSTM WND DMG | Micanopy, FL | POSSIBLE TORNADO DAMAGE. STATE WATCH OFFICE RELAYED LOCAL ALACHUA COUNTY 911 DAMAGE REPORTS OF WIDESPREAD TREE AND POWER LINE DAMAGE NEAR MICANOPY INCLUDING ALONG 11300 SE CR 234 AND 211 WACAHOOTA ROAD. |
| Dec 14, 3:48 AM EST | TORNADO | 2 Nw Micanopy, FL | DAMAGE CONSISTENT WITH EF-0 TORNADO DAMAGE. EMA SHARED PICTURES OF MANY DOWNED TREES ALONG THE NORTH SHORE OF LAKE WAUBERG, DAMAGE TO WATERCRAFT, BROKEN DOCKS AND FENCES, AND STRUCTURE TO BOAT SHELTER SEVERELY COMPRIMISED. APPROXIMATE PATH LENGTH 0.25 MILES. |
| Dec 14, 3:50 AM EST | TSTM WND DMG | 2 Nw Micanopy, FL | TWO TREES DOWN ON ROADWAY AT THE INTERSECTION OF S US 441 AND SE 134TH AVE. |
| Dec 14, 3:55 AM EST | TSTM WND DMG | 1 Ssw Rochelle, FL | POTENTIAL TORNADO DAMAGE. STATE WATCH OFFICE RELAYED STORM REPORT OF TREE AND POWER LINE DAMAGE ALONG COUNTY ROAD 234 BETWEEN MICANOPY AND ROCHELLE. IN ROCHELLE, 7000 SE CR 234 REPORTED WIND DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
883
WFUS52 KJAX 140843
TORJAX
FLC001-083-107-140915-
/O.NEW.KJAX.TO.W.0019.191214T0843Z-191214T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
343 AM EST Sat Dec 14 2019
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southeastern Alachua County in northern Florida...
Northwestern Marion County in northern Florida...
West central Putnam County in northeastern Florida...
* Until 415 AM EST.
* At 342 AM EST, a severe thunderstorm capable of producing a tornado
was located 8 miles south of University Of Florida, or 10 miles
south of Gainesville, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rochelle around 355 AM EST.
Cross Creek around 400 AM EST.
Hawthorne around 405 AM EST.
Orange Springs around 415 AM EST.
Other locations impacted by this tornadic thunderstorm include
Flemington, McIntosh, Johnson, Putnam Hall, Micanopy, Lochloosa,
Grove Park and Reddick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2941 8241 2948 8241 2949 8246 2960 8247
2972 8205 2972 8203 2973 8202 2975 8195
2932 8192
TIME...MOT...LOC 0842Z 267DEG 37KT 2953 8236
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
HESS2 follow-up statements
960
WWUS52 KJAX 140855
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
355 AM EST Sat Dec 14 2019
FLC001-083-107-140915-
/O.CON.KJAX.TO.W.0019.000000T0000Z-191214T0915Z/
Alachua FL-Marion FL-Putnam FL-
355 AM EST Sat Dec 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EST FOR
SOUTHEASTERN ALACHUA...NORTH CENTRAL MARION AND WEST CENTRAL PUTNAM
COUNTIES...
At 355 AM EST, a severe thunderstorm capable of producing a tornado
was located near Rochelle, or 10 miles northwest of Citra, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Hawthorne around 405 AM EST.
Melrose Landing around 415 AM EST.
Other locations impacted by this tornadic thunderstorm include
Lochloosa, McIntosh, Johnson, Putnam Hall, Grove Park and Micanopy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2943 8225 2948 8235 2952 8236 2962 8229
2972 8205 2972 8203 2973 8202 2975 8195
2940 8195
TIME...MOT...LOC 0855Z 267DEG 37KT 2954 8221
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
HESS072
WWUS52 KJAX 140905
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
405 AM EST Sat Dec 14 2019
FLC083-140915-
/O.CAN.KJAX.TO.W.0019.000000T0000Z-191214T0915Z/
Marion FL-
405 AM EST Sat Dec 14 2019
...THE TORNADO WARNING FOR NORTH CENTRAL MARION COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 AM EST for
northern and northeastern Florida.
LAT...LON 2952 8220 2957 8224 2964 8221 2971 8199
2972 8198 2972 8195 2951 8195 2950 8202
2948 8204 2948 8212
TIME...MOT...LOC 0905Z 260DEG 36KT 2958 8210
$$
FLC001-107-140915-
/O.CON.KJAX.TO.W.0019.000000T0000Z-191214T0915Z/
Alachua FL-Putnam FL-
405 AM EST Sat Dec 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EST FOR
SOUTHEASTERN ALACHUA AND WEST CENTRAL PUTNAM COUNTIES...
At 405 AM EST, a severe thunderstorm capable of producing a tornado
was located over Hawthorne, or 9 miles south of Melrose, moving east
at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Melrose Landing around 420 AM EST.
Other locations impacted by this tornadic thunderstorm include
Lochloosa, Grove Park and Johnson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2952 8220 2957 8224 2964 8221 2971 8199
2972 8198 2972 8195 2951 8195 2950 8202
2948 8204 2948 8212
TIME...MOT...LOC 0905Z 260DEG 36KT 2958 8210
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
HESSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 14, 1:02 AM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Dec 14, 1:02 AM EST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
102 AM EST Sat Dec 14 2019
.AVIATION...
[Through 06Z Sunday]
Fog begins to lift as a line of showers and storms ahead of a cold
front move through the region affecting the TAF sites generally in
the 08Z-12Z time range. An isolated strong to severe thunderstorm
is possible. These thunderstorms have the potential to produce
damaging wind gusts. Storms should exit all TAF sites by sunrise.
Behind the front, ceilings lift to VFR and begin to clear. Breezy
winds develop along the coast this afternoon.
&&
.PREV DISCUSSION [918 PM EST]...
.NEAR TERM [Through Tonight]...
An upper level shortwave along the northern-central Gulf waters
with a vertically stacked deepening low below it is keeping the
southeast in a soggy weather pattern this afternoon. A quasi-
stationary front is stretched out from roughly St. Augustine
southwest to Gainesville, with available instability north of this
boundary capped by a thick deck of low level clouds. However,
just to the south of this boundary lies an untapped instability
source with of MLCAPE 500-800 J/kg. Not a rager, but enough to
kick storm generation up a notch along boundaries. As the Gulf low
swings northeastward this evening, that boundary will push north
as a warm front moving through our area and dynamics will become
more favorable for the development of severe weather. By the time
midnight rolls around, we'll have 0-6 km shear of 50-60 kts, which
will help organize thunderstorms that develop in the warm sector
of the system and at least pose a wind threat. With 0-1 km shear
of 30-40 kts, unfortunately these storms will also be posing a
threat for nighttime tornadoes. The time frame of midnight to 7
AM means that it's a good idea to make sure you have your Weather
Radio set to alert tonight and your WEA notifications enabled on
your phone before going to bed tonight just in case.
.SHORT TERM [Saturday Through Sunday Night]...
By Saturday morning, the remaining storms will likely pick up
some steam and exit the area quickly through the remaining
morning hours, rendering a drier, breezy afternoon with highs in
the mid 60s to low 70s. Temperatures Sat night behind the cold
front will be near normal, in the low-mid 40s. High pressure will
build eastward Sunday, leading to calmer winds and similar
temperatures to Saturday.
.LONG TERM [Monday Through Friday]...
The break in rain chances will be brief, however, with our next
front developing and moving in by Monday night. At that point,
another upper level shortwave trough will push into the Srn
Plains, developing a cold front out in the lower MS Valley. This
cold front will move into the Southeast and TN Valley on Tuesday,
reaching our area Tues evening/night. Behind this cold front, much
a colder, drier air will advect into the area. Highs Wed through
Friday behind the front will be in the mid 50s to low 60s and
overnight lows will be in the 30s.
.MARINE...
Strong southwest winds tonight will become more westerly in the
wake of a cold front Saturday morning. A strong pressure gradient
along this front will continue small craft conditions over our
offshore waters through Saturday afternoon, possibly into the
overnight period. After that, we'll have a brief quiet period with
winds around 10 knots through Tuesday until another front
approaches the area mid-week.
.FIRE WEATHER...
A quasi-stationary boundary in place today is keeping very light winds
in place at the surface and leading to low daytime dispersion values.
This will push north overnight as a warm front, with a cold front
sweeping in west to east later in the night and early tomorrow morning.
Heavy showers and scattered thunderstorms will accompany these fronts,
which will make for wet fuels, diminishing the threat for red flag
conditions when drier air moves in behind the front.
.HYDROLOGY...
A much needed 1-3" of rainfall fell this morning, mostly in
extreme SE GA and eastern portions Nassau and Duval counties in
FL. Although we've been in a quiet period through much of the day,
showers and scattered thunderstorms will ramp up again in the
evening and overnight hours, bringing another 1-2" of rain to the
area. This may lead to isolated flooding in low-lying areas and
those with poor drainage.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 63 41 66 46 76 / 0 0 0 0 0
SSI 66 46 64 52 72 / 10 0 0 0 0
JAX 70 45 68 51 77 / 10 0 0 0 0
SGJ 71 48 69 54 77 / 30 0 0 0 0
GNV 70 45 70 50 78 / 10 0 0 0 0
OCF 73 45 72 51 79 / 20 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 2 AM EST early this morning for Baker-
Bradford-Clay-Coastal Duval-Coastal Nassau-Coastal St.
Johns-Hamilton-Inland Duval-Inland Nassau-Inland St. Johns-
Northern Columbia-Southern Columbia-Suwannee-Union.
High Rip Current Risk until 4 AM EST early this morning for
Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal St.
Johns.
GA...Dense Fog Advisory until 2 AM EST early this morning for
Brantley-Coastal Camden-Coastal Glynn-Inland Camden-Inland
Glynn-Northeastern Charlton-Western Charlton.
High Rip Current Risk until 4 AM EST early this morning for
Coastal Camden-Coastal Glynn.
AM...Small Craft Advisory until 4 PM EST this afternoon for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
Dense Fog Advisory until 3 AM EST early this morning for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM.
&&In the hours before
Special weather statement, Dec 14, 1:29 AM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
129 AM EST Sat Dec 14 2019
FLZ020-021-035-122-222-140715-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Gilchrist FL-
129 AM EST Sat Dec 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILCHRIST...WESTERN
COLUMBIA...SUWANNEE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 215 AM
EST...
* At 128 AM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
southwest of Dowling Park to 12 miles north of Steinhatchee.
Movement was east at 35 mph.
* Wind gusts up to 50 mph, excessive cloud-to-ground lightning,
funnel clouds, and minor flooding due to heavy rainfall is possible
with these storms.
* Locations impacted include...
Live Oak, White Springs, Ichetucknee Spring, Suwannee Springs, Fort
White, Suwannee Valley, Belmont, Luraville, Mcalpin and Wellborn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3033 8321 3054 8268 2978 8271 2977 8294
2980 8292 2982 8293 2983 8289 2989 8288
2990 8290 2989 8292 2996 8293 2996 8295
2999 8296 3001 8300 3008 8307 3011 8312
3011 8316 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 0628Z 250DEG 32KT 3015 8330 2984 8333
HESSSpecial weather statement, Dec 14, 2:39 AM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
239 AM EST Sat Dec 14 2019
FLZ030-031-035-136-222-236-240-340-140845-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Western Marion FL-Union FL-Bradford FL-
Gilchrist FL-
239 AM EST Sat Dec 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...ALACHUA...BRADFORD...
NORTHWESTERN MARION...SOUTHERN UNION AND SOUTHWESTERN COLUMBIA
COUNTIES UNTIL 345 AM EST...
* At 239 AM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
northwest of Bell to 9 miles southwest of Fowlers Bluff. Movement
was east at 40 mph.
* Wind gusts up to 50 mph, funnel clouds, and minor flooding due to
heavy rainfall is possible with these storms.
* Locations impacted include...
Gainesville, Starke, Trenton, Lake Butler, Bell, Raiford,
Worthington Spring, Citra, Alachua and High Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2922 8253 2922 8240 2948 8241 2948 8255
2954 8256 2953 8265 2956 8266 2959 8286
2958 8295 2962 8297 2970 8294 2977 8295
2980 8292 2981 8293 2983 8289 2991 8287
2993 8282 3013 8206 2922 8210 2920 8253
TIME...MOT...LOC 0739Z 255DEG 35KT 2982 8296 2926 8309
HESSSpecial weather statement, Dec 14, 3:40 AM EST, 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
340 AM EST Sat Dec 14 2019
FLZ031>033-037-038-133-136-140-236-240-340-140945-
Eastern Alachua FL-Western Alachua FL-Coastal St. Johns FL-
Central Marion FL-Western Marion FL-Putnam FL-Inland Flagler FL-
Bradford FL-Clay FL-Inland St. Johns FL-Eastern Marion FL-
340 AM EST Sat Dec 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FLAGLER...ALACHUA...
SOUTHEASTERN BRADFORD...SOUTHWESTERN ST. JOHNS...MARION...PUTNAM AND
SOUTHERN CLAY COUNTIES UNTIL 445 AM EST...
* At 340 AM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
north of Gainesville Airport to 6 miles southwest of Rainbow Lakes
Estates. Movement was east at 50 mph.
* Wind gusts of 50 to 55 mph, funnel clouds, and minor flooding due
to heavy rainfall is possible with these storms.
* Locations impacted include...
Gainesville, Ocala, Palatka, Green Cove Springs, Rainbow Lakes
Estates, Crescent City, Interlachen, Keystone Heights, Pomona Park
and Hastings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2905 8247 2904 8253 2921 8254 2922 8240
2948 8241 2948 8252 2985 8237 3002 8144
2926 8124 2926 8141 2940 8142 2938 8145
2933 8168 2928 8164 2905 8164 2905 8166
2896 8166 2896 8231
TIME...MOT...LOC 0840Z 256DEG 42KT 2979 8229 2910 8255
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 8:15 PM EST | Dense Fog Advisory | JAX | Baker, Bradford, Duval, Nassau, Suwannee, Union | 6 hr |
| Dec 13, 8:22 PM EST | Marine Dense Fog Advisory | JAX | 7 hr | |
| Dec 14, 1:29 AM EST | Special Weather Statement | JAX | Suwannee | 46 min |
| Dec 14, 2:39 AM EST | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist | 66 min |
| Dec 14, 3:40 AM EST | Special Weather Statement | JAX | Alachua, Marion, Putnam | 65 min |
| Dec 14, 4:08 AM EST | Tornado Warning | JAX | Alachua, Putnam | 37 min |
| Dec 14, 4:35 AM EST | Special Marine Warning | JAX | 115 min | |
| Dec 14, 4:40 AM EST | Tornado Warning | JAX | Putnam, Saint Johns | 35 min |
| Dec 14, 4:43 AM EST | Special Weather Statement | JAX | Flagler, Putnam | 47 min |
| Dec 14, 4:57 AM EST | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam | 48 min |
| Dec 14, 5:14 AM EST | Tornado Warning | JAX | Saint Johns | 16 min |
| Dec 14, 5:17 AM EST | Tornado Warning | JAX | Flagler | 28 min |
Nearby
Tornado Warnings in Florida, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.